# SDR USAAF01072

- Difficulty date: September 9, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N898US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11398
- System (JASC): 3200 · Landing Gear System
- Part: Door
- Part number: D11320422
- Condition: Worn
- Location: Mlg Bay
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SDF - FLT 457 - EN ROUTE PIT-SDF, DURING APPROACH, RECEIVED A LEFT MAIN GEAR DOOR MESSAGE.  PERFORMED THE QRH PROCEDURE WHILE EXECUTING A MISSED APPROACH.  ACCOMPLISHED A FLY BY TO VERIFY THAT THE GEAR WAS DOWN.  THE FLIGHT THEN LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT MLG DOOR AND THE DOOR SKID ON LEFT MAIN LANDING GEAR DOOR.  ACCOMPLISHED A GEAR RETRACTION AND EXTENSION.  ALL CHECKS OK.  (M)
